# SDR CALA2025013102143

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 92,033 hours, 12,999 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 311T106577
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  #2 ENGINE OUTBOARD PYLON (ROUND) ACCESS PANEL MISSING. UPDATE, PANEL # 446AR (ENGINE MOUNT ACCES PANEL). REQUEST TO PLACE MISSING PANEL ON CDL.   REF CDL MANUAL CHP 54 FIG 106, OK TO PLACE 1 NACELLE STRUT ACCESS DOOR ON MEL. ITEM PLACED ON CDL, C/W DDP. OK TO CONTINUE.
